Kristopher Tapp

Department of Mathematics, Saint Joseph's University, 5600 City Ave., Philadelphia, PA 19131, ktapp (at) sju.edu

Kris

Expository Works:

Symmetry: A Mathematical Exploration, Springer, 2012, 215 pages.

Available from Springer or Amazon or elsewhere.

The Instructor Resource Page now includes animated PowerPoint lectures.

 

book

Matrix Groups for Undergraduates, American Mathematics Society, Student Math Library Series, 2005, 166 pages. Availble from Amazon.

A supplementary 10th chapter on roots is available now, and will be included in an eventual new edition of the book.

 

The Mathematics of Measuring Self-Delusion, Math Horizons, April 2013. This is an expository note, intended for a general audience, about logical flaw that was recently discovered in a number of social psychology experiments.

Research publications and preprints:

On the Mathematics of the Free-Choice Paradigm, with Peter Selinger, submitted preprint, 2013.
A Note on Quasi-Positive Curvature Conditions, with Megan Kerr, submitted preprint, 2012.
Rigidity for Odd-Dimensional Souls, Geometry and Topology, Vol. 16, issue 2 (2012) 957-962.
Metrics with Nonnegative Curvature on S2xR4, Annals of Global Analysis and Geometry, Vol. 42, No. 1 (2012), 61-77.

Totally Geodesic Foliations and Doubly Ruled Surfaces in a Compact Lie Group, with Marius Munteanu, Proc. Amer. Math. Soc., Vol. 139, No. 11 (2011), 4121-4135.

Homogeneous metrics with nonnegative curvature, with Lorenz Schwachhöfer, Journal of Geometric Analysis, Vol. 19, No. 4 (2009), 929-943.

Cohomogeneity one disk bundles with normal homogeneous collars, with Lorenz Schwachhöfer, Proceedings of the London Mathematical Society, Vol. 99, no. 3 (2009), 609-632.

Flats in Riemannian Submersions from Lie groups, Asian Journal of Mathematics, Vol. 13, No. 4 (2009), 459-464.

Nonnegatively curved vector bundles with large normal holonomy groups, Proc. Amer. Math. Soc., Vol. 136, No. 1 (2008), 295-300.

Invariant Metrics with Nonnegative Curvature on SO(4) and other Lie groups, with Jack Huizenga, Michigan Math. Journal, Vol. 55, Issue 3 (2007), 609-630.

Invariant Metrics with Nonnegative Curvature on Compact Lie Groups, with Brown, Finck, Spencer, Wu., Canadian Mathematical Bulletin, Vol. 50, No. 1 (2007), 24-34.

Obstructions to Positive Curvature on Homogeneous Bundles, Geometriae Dedicata. 119, no. 1 (2006) 105-112.

Nonnegatively and positively curved invariant metrics on circle bundles, with Shankar and Tuschmann. Proc. Amer. Math. Soc. 133 (2005) 2449-2459.

Rigidity for nonnegatively curved metrics on S2xR3, Annals of Global Analysis and Geometry. 25 (2004) 43-58.

Quasi-positive curvature on homogeneous bundles, Journal of Differential Geometry. 65 (2003) 273-287.

Nonnegatively curved metrics on S2 x R2, with Detlef Gromoll Geometriae Dedicata 99 (2003), pp. 127-136.

Conditions for Nonnegative Curvature on Vector Bundles and Sphere Bundles, Duke Math. Journal. 116, no. 1 (2003), 77-101.

Finiteness Theorems for Submersions and Souls, Proc. Amer. Math. Soc., Vol. 130 (2002), no. 6, 1809--1817.

Bounded Riemannian Submersions, Indiana University Mathematics Journal, Vol. 49, No. 2 (Summer) 2000, 637—654.

Volume growth and holonomy in nonnegative curvature, Proc. Amer. Math. Soc. 127 (1999), no. 10, pp. 3035—3041.

The Geometry of Open Manifolds of Nonnegative Curvature, Ph.D. Thesis, University of Pennsylvania, 1999.